MAUDE Adverse Event Report: MPRI CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5076-65
Medical Device Problem Codes Failure to Capture (1081); Decreased Sensitivity (2534); Capturing Problem (2891); Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Hiccups (1899); Cardiac Perforation (2513)
Date of Event 10/14/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported one day after implant that the patient's right ventricular (rv) lead showed rising pacing threshold, reduced sensing, and phrenic nerve stimulation.It was reported that the rv lead had likely perforated and the rv lead was repositioned.Four days later there was loss of pacing capture and an x-ray confirmed another perforation.The rv lead was explanted and replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSUREFIX NOVUS
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6160872
Report Number2649622-2016-14264
Device Sequence Number710226
Product Code DTB
UDI-Device Identifier00643169448919
UDI-Public00643169448919
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/14/2016
Device Model Number5076-65
Device Catalogue Number5076-65
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2016
Supplement Date Received by Manufacturer10/18/2016
Initial Report FDA Received Date12/09/2016
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A2DR01 IPG, 5076-45 LEAD
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;